# SDR DXTA2008110603339

- Difficulty date: November 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 12,040 hours, 9,708 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Smoke
- Location: Air Con System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH GPU ON AND FREON AIR ON FOR LESS THAN 10 MIN, THERE WAS CONSIDERABLE AMOUNT OF SMOKE COMING OUT OF THE HELL HOLE.  REMOVED AND REPLACED AIR CONDITIONING COMPRESSOR AND CONDENSER MODULE ASSY IAW MM 21-52-00. OPS AND LEAK CHECKS GOOD.
